# SDR ABXA010341

- Difficulty date: June 18, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- Aircraft time: 69,540 hours, 81,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

LOWER CARGO FIRE LIGHT ILLUMINATED IN FLIGHT.  ESTABLISHED EMERGENCY DESCENT TO SIOUX FALLS, SD.  LIGHT WENT OUT WHILE DESCENDING.  LANDED IN SIOUX FALLS WITH NO PROBLEMS.  NO FIRE/SMOKE DETECTED BY SIOUX FALLS FIRE/RESCUE PERSONNEL.  ABX ENGINEERING DOWNLOADED DATA FROM THE CCU.  NO DISCREPANCIES NOTED.  SYSTEM CHECKED GOOD IAW DC-9 MM CHAPTER 26.
